MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HOL200S
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The identified fiber was not available for evaluation from the complaint facility.No indications were revealed in this investigation that the identified production lot was not manufactured in accordance to applicable dornier specifications and operated as intended prior to release by production personnel.It can be confirmed each holmium fiber is subject to visual defect and performance (power testing) evaluation prior to release for distribution.The distal tip of each holmium fiber unit is magnified and verified for acceptable standard and each unit is affixed around the applicable bend test fixture to ensure flexibility is within specification.This complaint is unable to be confirmed as no unit was obtainable for evaluation and this investigation did not reveal deviations associated with the identified production lot, hol200s lot f2619s.It is acknowledged holmium fibers are fragile and must be handled with utmost care as indicated in the applicable holmium fiber instruction for use, qsf-670.The complaint was reported to dmta quality first via medwatch report mw5089801 on 8 october 2019.The territory assigned sales representative was contacted regarding the event which occurred (b)(6) 2019.It was identified the responsible representative did not forward complaint details to quality upon her receipt of the complaint 9 september 2019.A capa was initiated in response to this identification.
 
Event or Problem Description
Complainant reported a laser fiber broke.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key9274068
Report Number1037955-2019-00050
Device Sequence Number150803
Product Code GEX
UDI-Device Identifier00810116020348
UDI-Public01008101160203481724070210F2619S
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K152591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2024
Device Model NumberHOL200S
Device Lot NumberF2619S
Was Device Available for Evaluation? No
Device Age4 MO
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1